# SDR CALA2022042701080

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 950303
- Condition: Corroded
- Location: Rbl 24.75-58.22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0559 FLOOR BEAM AT STA 720RH - FROM RBL 24.75 TO RBL 5 8.22  T-CAP MULTIPLE AREAS OF CORROSION, TRANSCRIBED FROM HAECO GSO NR 9287021 REMOVED AND REPLACED FLOOR BEAM UPPER STRAP PN 95-030-3 IAW B757 -200 SRM 51-40-02 AND TRAMCO DWG 95-030 REV A. HAECO GSO MECH V9 00838 INSP QC004
